Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Tetralysal. Feeling of obstruction in chest, burping, difficulty breathing. Should I go to the doctor?

Hello I m on tetralysal for three months been taking them for 2 weeks I took my tablet before bed last night and felt like it was stuck in my chest so got up and drank more water then woke up in the night with that feeling still in my chest but worse and kept burping had this all night and still now I ve had heart burn before and this feels different but it s the only thing I can think of it is because of the tightness in my chest it feels like in struggling to breath should I go the doctors or see if it passes?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Tetralysal (tetracycline derivative) will cause inflammation and ulceration in your eating pipe. All happenings are due to the same. Have cold milk & take Tetralysal after meals
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor